# SDR AALA20160626004

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 54,764 hours, 26,775 cycles
- Engine: Pwa JT8D219
- Engine time: 39,759 hours, 20,358 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 39,759 hours, 20,358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CLIMB THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  NR 2 ENGINE POWER REDUCED TO IDLE AND ACFT RETURNED TO FIELD.  ENGINEERING REPORTS FAN BLADES WITH LEADING EDGE FOREIGN OBJECT DAMAGE CAUSED COMPRESSOR STALL.
